| Model Number |
414001 |
| Medical Device Problem Codes |
Pacing Problem (1439); Ambient Noise Problem (2877); Impedance Problem (2950)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/30/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The shock impedance has trended down since implant may 2022.Pacing threshold has also trended low, and auto threshold test has failed repeatedly in the last month citing no stable threshold.The last value of shock impedance was 28 ohms on (b)(6) 2022.Noise can be seen in recordings on (b)(6) 2022 and (b)(6) 2022.Lead remains implanted.No adverse patient events were reported.Should additional information become available, this file will be updated.
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.